# SDR 2007UALA04286

- Difficulty date: October 18, 2007
- Submitted: October 19, 2007
- Operation: Air carrier
- Aircraft: N853UA
- Make and model: Airbus A319-131
- Aircraft serial: 1688
- Aircraft time: 20,197 hours, 7,932 cycles
- Engine: Iae V2522A5
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Condition: Malfunctioned
- Location: Windshield
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO CRACKLING/HOT WINDSHIELD & LACK OF FUEL TO REACH PLANNED DESTINATION.   11-01-07    WINDSHIELD CRACKED DUE TO VARIANT HEATING ACROSS THE SURFACE (ELECTRICAL FAILURE)  AND SEAL WAS LOOSE AND SLAPPING ACROSS NR 2 WINDOW. REPLACED SLIDING WINDSHIELD AND SEAL.  CLEANED NR 2 WINDOW- NO DAMAGE WAS NOTED.
